# SDR UIEA2016031000150

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: A0781
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1 STARTER IS MISSING FILL PLUG.  R & R ENG 1 STARTER IAW AMM 80-11-01.  OPERATIONS CHECK TO BE ACCOMPLISHED ON ITEM 8007, SEE BLOCK 11 ATTACHED.
